Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 512058, 7 pages
http://dx.doi.org/10.1155/2014/512058
Research Article

Research on a New Control Scheme of Photovoltaic Grid Power Generation System

School of Electrical Engineering and Automation, Tianjin University, Tianjin 300072, China

Received 24 January 2014; Accepted 10 July 2014; Published 10 August 2014

Academic Editor: Gongnan Xie

Copyright © 2014 Dong-Hui Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong-Hui Li, Yi-Lin Wang, and Da-jun Zhou, “Research on a New Control Scheme of Photovoltaic Grid Power Generation System,” Journal of Applied Mathematics, vol. 2014, Article ID 512058, 7 pages, 2014. https://doi.org/10.1155/2014/512058.